# SDR FDEA201704021087

- Difficulty date: April 2, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,446 hours, 23,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP UPPER SKIN HAS ABOUT 4" CRACK.  FABRICATED AND DRILLED SKIN FILLER AND 2 REPAIR SPLICE/DOUBLERS IN REF TO SRM 57-10-00 FIG 86.  INSTALLED REPAIR SPLICES/DOUBLERS AND SKIN FILLER ON FLAP IN REF TO SRM 57-10-00 FIG 86. RESTORED EXTERIOR FINISH OF INBD FLAP REPAIR AREA REF SRM 51-21-02.
